# SDR SWAA2021110941067

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 58,874 hours, 34,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-06; PASSENGER CABIN FLOORBOARD; UPPER SURFACE; FACE SHEET PLIES PULLING. ; CORRECTION: FLOOROARD 232SF / [01] EVALUATED PANEL 232SF AND FOUND AREA OF PULLED FIBER ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A REV 74. CLEAN AND PREP AREA FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR3A;C;D&E. BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR3K-M REV74. AAR DIGITAL THERMOMETER 30347 150DEG 3HRS. REPAIRED AREA OF PULLED FIBER'S ON UPPER SURFACE OF PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-1 SRM 53-00-50-2R-0.
